# SDR DL73S040841

- Difficulty date: September 2, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 58,387 hours, 43,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4R SKIN LAP JOINT PER AD 2003-08-15 REVEALED A CRACKED FASTENER HOLE AT FS 631.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737-200 SRM AND ER/A 092799-14.
